VOL. 19 · NO. 2 | 1967
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 19 (2), (1967)
No abstract available
Articles
Yôsuke Ogawa
Tohoku Math. J. (2) 19 (2), 103-109, (1967) DOI: 10.2748/tmj/1178243310
KEYWORDS: 53.72
No abstract available
Soraya Sherif
Tohoku Math. J. (2) 19 (2), 110-125, (1967) DOI: 10.2748/tmj/1178243311
KEYWORDS: 40.42
No abstract available
Junji Kato
Tohoku Math. J. (2) 19 (2), 126-140, (1967) DOI: 10.2748/tmj/1178243312
KEYWORDS: 34.75
No abstract available
Hon-fei Lai
Tohoku Math. J. (2) 19 (2), 141-155, (1967) DOI: 10.2748/tmj/1178243313
KEYWORDS: 53.01
No abstract available
Yasuo Okuyama
Tohoku Math. J. (2) 19 (2), 156-167, (1967) DOI: 10.2748/tmj/1178243314
KEYWORDS: 42.15
No abstract available
Yûkichi Tanno
Tohoku Math. J. (2) 19 (2), 168-186, (1967) DOI: 10.2748/tmj/1178243315
KEYWORDS: 44.25
No abstract available
Kentaro Yano, Mitsue Ako
Tohoku Math. J. (2) 19 (2), 187-197, (1967) DOI: 10.2748/tmj/1178243316
KEYWORDS: 57.60, 53.00
No abstract available
Shun-ichi Tachibana
Tohoku Math. J. (2) 19 (2), 198-212, (1967) DOI: 10.2748/tmj/1178243317
KEYWORDS: 57.50, 53.00
No abstract available
Jun Tomiyama
Tohoku Math. J. (2) 19 (2), 213-226, (1967) DOI: 10.2748/tmj/1178243318
KEYWORDS: 46.65
No abstract available
Mariko Tani
Tohoku Math. J. (2) 19 (2), 227-231, (1967) DOI: 10.2748/tmj/1178243319
KEYWORDS: 53.70
No abstract available
David Borwein, Bruce L. R. Shawyer
Tohoku Math. J. (2) 19 (2), 232-237, (1967) DOI: 10.2748/tmj/1178243320
KEYWORDS: 40.30
No abstract available
Jôsuke Hakeda
Tohoku Math. J. (2) 19 (2), 238-242, (1967) DOI: 10.2748/tmj/1178243321
KEYWORDS: 46.65
No abstract available
Ronald L. Irwin
Tohoku Math. J. (2) 19 (2), 243, (1967) DOI: 10.2748/tmj/1178243322
KEYWORDS: 40.31
No abstract available
David Borwein, Bruce L. R. Shawyer
Tohoku Math. J. (2) 19 (2), 244, (1967) DOI: 10.2748/tmj/1178243323
KEYWORDS: 40.30
No abstract available
Back Matter
Tohoku Math. J. (2) 19 (2), (1967)
No abstract available
Back to Top